It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Bowel Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 12-07-2002, 05:25 AM   #1
Junior Member
 
Join Date: Dec 2002
Location: massillon,ohio,usa
Posts: 15
fatkittykat19 HB User
Unhappy Constant diarrhea(Literelly)Why?????

Hello,I have a VERY serious problem that i am kinda embarresed about. I have constant diarrhea,everything i eat makes my stomache cramp really really bad and i am running to the bathroom,i feel bloated alot,and have frequent gas. The diarrhea is so bad sometimes it can last for a week at a time,and it will also keep me on the toilet for a half hour or more no lie! Theres times i'll be on the toilet for a half hour or more,and no sooner then i get done and go to leave the bathroom i have to use it again! It gets so bad i find myself crying. I mean constant cramps,diarrhea,bloating,and often there will be mucus in it. And it's always a weird color,not trying to be gross,but colors like lime green,a tealish green,yellow,light tannish orange,or black! Whats wrong with me???

 
Old 12-07-2002, 07:04 AM   #2
Super Sarah
Guest
 
Posts: n/a
Talking

Have you been travelling abroad recently and do you have a fever with your stomach cramps and diarrhea? It is just that what you describe sounds very much like the kind of symptoms you can have with dysentry. This causes fever, severe stomach cramps, a constant urgency to pass stools that keep you on the toilet for long periods, pale coloured stools that contain lots of mucus and undigested food. If I were you I would go and see you doc and get some tests done.

Have you noticed any blood in your stools at all? It is just with symptoms like these when you have not been travelling, it is possible that you have something like ulcerative colitis or crohn's disease. These are inflammatory bowel diseases. In either case, I would suggest that you go and see your doc asap and get checked out.

It could be any of the above, or it could just be a severe stomach infection. Get it checked anyway.

 
Sponsors Lightbulb
   
Old 12-07-2002, 10:12 AM   #3
Newbie
 
Join Date: Dec 2002
Location: Regina SASK Canada
Posts: 3
lish HB User
Red face

Go to the Doctor I had an ulser and lost alot of weight I had the exact same problem and was very sick. It lasted for over a year before I got help

 
Old 12-07-2002, 12:53 PM   #4
Junior Member
 
Join Date: Dec 2002
Location: massillon,ohio,usa
Posts: 15
fatkittykat19 HB User
Smile

Thank you for replying! Well i have not lost any weight,my stomachas gotten really big and bloated looking! I never have blood in my stool,i do have VERY frequent headaches,and i will get very hot as if i have a fever,but this does not happen on the same days i have the diarrhea! I dont know if this has anything to do w/it or not but i get big knots or lumps in my neck quite often like once or twice a year and have to take antibiotics for it. I dont have insurance at the time so i cant see a doc yet!

 
Old 12-07-2002, 12:54 PM   #5
Junior Member
 
Join Date: Dec 2002
Location: massillon,ohio,usa
Posts: 15
fatkittykat19 HB User
Post

Also i have not been traveling at all! This happens sometimes if i just drink something,even water sometimes!

 
Old 12-08-2002, 01:44 PM   #6
Super Sarah
Guest
 
Posts: n/a
Talking

You could consider getting your water tested to see if it is the water that is causing your problems.

Also, I have to say that taking antibiotics will not help your stomach at all. This has probably caused your gut flora to become out of balance and you need to rebalance it. The fact that you have a bloated belly and gas means that it is out of balance.

I would recommend that you either start eating some live yogurt or take some Acidophilus caps twice daily on an empty stoamch. This will help rebalance your gut flora and should help your gas, bloating, diarrhea and stomach pain.

I don't know what your diet is like, but you could consider altering this also, cutting out wheat and dairy and adding in some Metamucil. This is water soluble fiber and can help as much with diarrhea as with constipation.

Also, if you have had diarrhea for this length of time you may like to consider taking a Calcium supplement. This will help your bowel to absorb back water naturally and bulking up your stools and helping your diarrhea. You can get short of calcium if you have persistent diarrhea.

If you have swollen glands, then this could be a viral stomach infection or it could be parasites or inflammatory bowel disease. Also, the antibiotics probably don't help your stomach either and they can actually cause stomach upsets.

Try the above suggestions and see if they help, but also go and see your doc and get checked out.

 
Old 12-08-2002, 02:07 PM   #7
Junior Member
 
Join Date: Dec 2002
Location: massillon,ohio,usa
Posts: 15
fatkittykat19 HB User
Talking

THANK YOU!!!!!!!!!!

 
Old 12-08-2002, 10:14 PM   #8
Newbie
 
Join Date: Dec 2002
Posts: 1
cougar_kat HB User
Smile

Hi!
this is my first time here and I just need to reply to this.
I have the exact same thing I have had it since i was 17 my dx is ulcerative colitis I am not currently on meds I got tired of taking them but i live the same way even a glass of water will set me off.. its not a pleasent thing thats for sure.. you really need to be checked out though I have to have a test (colonoscopy) every 2 years apparently it can get worse or go into crohns and that is even worse and very hard to control
colitis is easier to control i believe i used to take dipentum for it but that was years ago

 
Old 12-14-2002, 01:16 PM   #9
Newbie
 
Join Date: Dec 2002
Location: MPLS, MN USA
Posts: 9
DedeMN HB User
Post

Wow that does sound bad, Fatkittykat, I think the headaches are from losing all the water when you go to the bathroom, please make sure you are drinking extra water until this is resolved. I hope you find an answer to this soon. I am not sure what it could be except maybe coffee or your diet or something new you are eating or meds!

Take care
Dede
__________________
Dede

 
Old 12-18-2002, 02:14 AM   #10
Newbie
 
Join Date: Dec 2002
Location: lafayette LA. U.S.
Posts: 3
anastasie HB User
Post

Kitty if you can not see a doctor in the near future for this ...then please get a supplement called Kyo-Dophilus.....I was having symptons like yours....and the glands still flare up....I wss diagnosed with Crohn's just this October....I am on Remacaid Infusion Treatments....asacol and Imuran....but these meds just treat the symptons....the real problem is I have no more good bacteria left in my intestines...this was told to me by my husbands cardiologist doctor....he recommended I get the Dophilus supplement....I purchased a 2 month supply for 26.00....call the nutritional stores in your area and please get some....if you can not go to a doctor right away...at least try this....it can not hurt.....and all those antibiotics...not good at all....it is making the illness worse. Antibiotics do not treat Inflammation...and that is what you have....inflamed intestines. I wish you well.

------------------
Anastasie
__________________
Anastasie

 
Old 12-18-2002, 07:03 AM   #11
Junior Member
 
Join Date: Dec 2002
Location: massillon,ohio,usa
Posts: 15
fatkittykat19 HB User
Post

Thank you everyone,and i am going to try what u guys said to try before i go to the doctors,thanx again!

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added











All times are GMT -7. The time now is 12:24 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!